# SDR UIEA2017081001450

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,332 hours, 14,089 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481032
- Condition: Leaking
- Location: Engine Oil Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OIL CAP O-RING LEAKING.  REMOVED AND REPLACED THE RT ENGINE OIL TANK CAP O-RING IAW AMM 79-11-03, LEAK CHECKED OK.
